Journal of Applied Mathematics

A Note on Fractional Sumudu Transform

V. G. Gupta, Bhavna Shrama, and Adem Kiliçman

Full-text: Open access


We propose a new definition of a fractional-order Sumudu transform for fractional differentiable functions. In the development of the definition we use fractional analysis based on the modified Riemann-Liouville derivative that we name the fractional Sumudu transform. We also established a relationship between fractional Laplace and Sumudu duality with complex inversion formula for fractional Sumudu transform and apply new definition to solve fractional differential equations.

Article information

J. Appl. Math., Volume 2010 (2010), Article ID 154189, 9 pages.

First available in Project Euclid: 1 November 2010

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Gupta, V. G.; Shrama, Bhavna; Kiliçman, Adem. A Note on Fractional Sumudu Transform. J. Appl. Math. 2010 (2010), Article ID 154189, 9 pages. doi:10.1155/2010/154189.

Export citation